# SDR 7C7A2022122000042

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 43,851 hours, 48,298 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Spu
- Part number: 849557
- Part serial: MX708450
- Condition: Failed
- Location: Zone 400
- Part time: 43,851 hours, 48,298 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO.2 STBY HYDRAULIC PRESSURE INDICATES ZERO WHEN ON. NO ASSOCIATED CAUTION LIGHTS.   REPLACED #2 STANDBY POWER UNIT
